A Geometric Derivation of the Craig Representation for the Two-Dimensional Gaussian Q-Function
Vol. 36, No. 4, pp. 325-328, Apr. 2011
PDF Full-Text
Abstract
Statistics
Cumulative Counts from November, 2022
Multiple requests among the same browser session are counted as one view. If you mouse over a chart, the values of data points will be shown.
Multiple requests among the same browser session are counted as one view. If you mouse over a chart, the values of data points will be shown.
|
Cite this article
[IEEE Style]
S. Park and I. Lee, "A Geometric Derivation of the Craig Representation for the Two-Dimensional Gaussian Q-Function," The Journal of Korean Institute of Communications and Information Sciences, vol. 36, no. 4, pp. 325-328, 2011. DOI: .
[ACM Style]
Seungkeun Park and Il-kyoo Lee. 2011. A Geometric Derivation of the Craig Representation for the Two-Dimensional Gaussian Q-Function. The Journal of Korean Institute of Communications and Information Sciences, 36, 4, (2011), 325-328. DOI: .
[KICS Style]
Seungkeun Park and Il-kyoo Lee, "A Geometric Derivation of the Craig Representation for the Two-Dimensional Gaussian Q-Function," The Journal of Korean Institute of Communications and Information Sciences, vol. 36, no. 4, pp. 325-328, 4. 2011.